# SDR MWEA070242

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 13,354 hours, 7,291 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150922505
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER LOWER DEFLECTOR DOOR Z-FRAME CRACK.  INSTALLED REPAIR ANGLE.
